KODAI MATHEMATICAL JOURNAL Edited by Department of Mathematics,Tokyo Institute of Technology
About this journal
Editorial Board
For Authors
Subscriptions
Past issues
For Authors

Submission

A manuscript should be sent in pdf format via e-mail to kmj-ed(at)math.titech.ac.jp. It must be new, correct and significant. Further, it must be of interest to a substantial number of readers.

Manuscript preparation

Papers submitted for publication should be well written in English. The first page must include a title, name(s) of author(s), abstract, keywords and phrases, 2010 MSC numbers (one primary number and possibly a few secondary numbers), and a proposed running head (less than 60 characters including spaces). The last page must include postal and e-mail addresses of all authors.

All illustrations should be numbered. Any lettering should be large and bold enough to be legible.
References must be arranged in alphabetical order as in the following style:

[1] D. E. Blair, S. Ishihara and G. D. Ludden, Projectable almost complex contact structures, Kodai Math. J. 1 (1978), 75-84.
[2] T. Homma and T. Minagawa, Vector-group in real Euclidean space, Kodai Math. Sem. Rep. 1 (1949), 19-20.
[3] K. Yano and S. Bochner, Curvature and Betti numbers, Annals of mathematics studies 32, Princeton University Press, Princeton, N. J., 1953.

We welcome manuscripts prepared in TeX (LaTeX, AMS-TeX, etc.). When a paper written in TeX is accepted, the author(s) will be requested to send the source file to the KMJ office (kmj-ed(at)math.titech.ac.jp).

Proofs

Authors are asked to make clear the address to which correspondence and proofs for correction should be sent.

Contact

Kodai Mathematical Journal
Department of Mathematics, Tokyo Institute of Technology
O-okayama, Meguro-ku, Tokyo 152-8551, Japan
e-mail : kmj-ed(at)math.titech.ac.jp
© 2006 Tokyo Institute of Technology, Department of Mathematics.
KODAI MATHEMACICAL JOURNAL HOMEへ